Computation of water waves modelled by Nekrasov's equation

Chandler G.A. and Graham I.G. (1993) Computation of water waves modelled by Nekrasov's equation. SIAM Journal on Numerical Analysis, 30 4: 1041-1065.

Author Chandler G.A.
Graham I.G.
Title Computation of water waves modelled by Nekrasov's equation
Journal name SIAM Journal on Numerical Analysis   Check publisher's open access policy
ISSN 0036-1429
Publication date 1993
Sub-type Article (original research)
Volume 30
Issue 4
Start page 1041
End page 1065
Total pages 25
Subject 2600 Mathematics
2604 Applied Mathematics
2605 Computational Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 00:43:24 EST by System User